Title of article :
Parallel iterative finite element algorithms based on full domain partition for the stationary Navier–Stokes equations
Author/Authors :
Shang، نويسنده , , Yueqiang and He، نويسنده , , Yinnian، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2010
Pages :
19
From page :
719
To page :
737
Abstract :
Based on full domain partition, three parallel iterative finite element algorithms for the stationary Navier–Stokes equations are proposed and analyzed. In these algorithms, each subproblem is defined in the entire domain with the vast majority of the degrees of freedom associated with the particular subdomain that it is responsible for and hence can be solved in parallel with other subproblems using an existing sequential solver without extensive recoding. All of the subproblems are nonlinear and are independently solved by three kinds of iterative methods. Under some (strong) uniqueness conditions, errors of the parallel iterative finite element solutions are estimated. Some numerical results are also given which demonstrate the efficiency of the parallel iterative algorithms.
Keywords :
Navier–Stokes equations , Finite element , Full domain partition , Parallel algorithm , Iterative method
Journal title :
Applied Numerical Mathematics
Serial Year :
2010
Journal title :
Applied Numerical Mathematics
Record number :
1529487
Link To Document :
بازگشت